# SDR ASAA2014050207682

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 1,135 hours, 373 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141073
- Condition: Failed
- Location: Ram Air Door
- Part time: 1,135 hours, 373 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT RAM DOOR FULL OPEN LIGHT ILLUMINATED FOR DURATION OF FLIGHT.  ACFT GROUNDED. PERFORMED PACK/ZONE TEMP CONTROLLER BITE, NO FAULTS CURRENT OR RECENT REF 21-61-00.   REPLACED RT RAM AIR INLET ACTUATOR IAW MM 21-51-21-000-801 AND 21-51-21-400-801. ACFT GROUND VERIFICATION TEST PASSED IAW MM 21-51-00.
